MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X40MM TL13.5MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X40MM TL13.5MM; SCREW, FIXATION, BONE
Model Number 604640S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported that : "following a ttat (transposition of the tuberosity of the anterior tibia) on a 16-year-old adolescent (52kg), the 2 asnis 4mm diameter screws broke." a revision surgery has been planned.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed from the available radiograph.With the available radiograph, a formal medical opinion was sought: without additional clinical and radiographic information from the surgery itself or early postoperative imaging, we cannot draw conclusions about the correctness of the treatment approach however the osteotomy did not successfully heal (non-union), which is likely to lead to failure of the device in any scenario.This is because the patellar tendon's tension on the bone fragment creates an ongoing significant mechanical load on the device.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design-related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X40MM TL13.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17304857
Report Number0008031020-2023-00277
Device Sequence Number17768740
Product Code HWC
UDI-Device Identifier04546540089762
UDI-Public04546540089762
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K213199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number604640S
Device Catalogue Number604640S
Device Lot NumberC16648
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexUnknown
Patient Weight52 KG